# SDR SWIA201130330

- Difficulty date: July 22, 2011
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 35,459 hours, 32,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  HEAVY CORROSION ON BOTTOM FRAME FS 364 LBL 18 TO RBL 18 FORWARD TOP FRAME.  REPAIRED BOTTOM FRAME STATION FS 364 LBL 18 TO RBL 18 FORWARD TOP FRAME.
